Electron. J. Diff. Eqns., Vol. 2009(2009), No. 39, pp. 1-7.

Positive periodic solutions for Lienard type p-Laplacian equations

Junxia Meng

Using topological degree theory, we obtain sufficient conditions for the existence and uniqueness of positive periodic solutions for Lienard type p-Laplacian differential equations.

Submitted February 17, 2009. Published March 19, 2009.
Math Subject Classifications: 34K15, 34C25.
Key Words: p-Laplacian; positive periodic solutions; Lienard equation; topological degree.

Show me the PDF file (193 KB), TEX file, and other files for this article.

Junxia Meng
College of Mathematics and Information Engineering
Jiaxing University, Jiaxing
Zhejiang 314001, China
email: mengjunxia1968@yahoo.com.cn

Return to the EJDE web page